# SDR DALA2018032601875

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 77,459 hours, 58,850 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nut
- Condition: Loose
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT FL330 MASTER CAUTION LOW OIL PRESS RIGHT ENG. RAN QRH, 0 QUANTITY, THEN SHUT DOWN R ENGINE. R PRESSURE AND QUANTITY BOTH 0. WINDMILL 15 MINUTES. UPON ARRIVAL FOUND LOWER COWL COVERED WITH OIL. FOUND LOOSE STUD/NUT ON OIL FILTER CAP W/O-RING PROTRUDING. WIP DC 611518. REPLACED NUMBER 2 ENGINE ON A/C LOG 0477901.
